Burning up

Hi Everyone, i need some advice please. The past few days my face and ears have been on fire, more at night and my feet have been frozen. My ears have been on fire and my cheeks i dont know whats going on. I have started taking suppliments ie: b1-100, echinacea, ferrous fumerate, acidophilus & fereglobin. I know i need to go and get my bloods tested but wanted some advice from you all, thank you

11 Replies

  • Benjamin1, if the burning is relatively new and started after you began supplementing it may be that you are having a reaction to one of the supplements. You could stop supplementing for a week or two to see whether the burning subsides then introduce the supplements one at a time for a week or two to see which may be causing the burning. I don't advise supplementing iron unless blood tests show low ferritin or iron. Too much iron is as bad as too little.

    Members won't be able to advise on thyroid until you post thyroid results and ranges.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thanks Clutter. I should of mentioned ive been having these symptoms before i started to suppliment, my ferritin was quiet low in the 20,s so i started taking the ferrous fumerate, but my tsh was 0.01 i think i should go and get my bloods checked as it cant be normal with what's happening to me.

  • Benjamin, are you taking Levothyroxine or other thyroid replacement?

  • I take 150mg Levothyroxine

  • Benjamin1, I think you need FT4 and FT3 tested in addition to TSH to see whether you are optimally medicated. If your GP won't order them you can order private thyroid tests from Blue Horizon and Genova via thyroiduk.org.uk/tuk/testin...

  • One of the B's is called Niacin and Niacin will cause you to "burn up". I took these once in an attempt to get a full spectrum of B's but that one was not a good idea. My face was as red as a beetroot, even my arms were red, I didn't think I should go back to work (but I did). I will never take those again. I will look up which B it is, but never mind, niacin is not always a good idea.

  • Niacin = B3

  • Nicotinamide is the flush free version of b3 . I also flush with niacin .hope this helps

  • Thank you all for your replies. I have checked my vits and they do have Niacin in so i am def going to stop taking those. Do you have any recommendations for any other vits that are worth taking please ? I will also get levels checked at the docs.

    Thank you all xx

  • There are plenty of flush free b complex I just pick up from chemist or health food shop . Check the label for niacin . You want nicotinamide instead. Have a good day

  • Taking Niacin is quie a good way to see if you'redeficient in B3 as the flushing only seems to occur once you've reached your Niacin saturation point. I can tolerate more Niacin than my husband, who will flush on a lower amount of Niacin. I need about treble the amount than him to make me flush. If it bothers you, then Nictinamide, the non flushing kind is better.

You may also like...